# SDR ABXA20250829202

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,973 hours, 47,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: 846802
- Part serial: 134
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,411 hours, 2,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LEADING EDGE ASYM EICAS MESSAGE,AFTER EXICUTING AFTER START CHECK LIST . AIRCRAFT RETURNED TO BLOCKS (BTB).  MTX GROUNDED A/C . C/W OPS CHECK OF THE LE SLATS IAW AMM 27-51-00. FLAPS FAIL LE SLAT ASYM MSG APPEARS . FSEU SHOWING MSG 27-81021. REF FIM FSEU BITE 27-51-FT809 OSEU TARGET CHECK OF S278 SWITCH SHOWS SENSOR READING NEAR WHEN IT SHOULD BE FAR , REMOVED AND REPLACED PROX SWITCH S278 IAW SWPM 20-10-13,20-10-14. OPS CHK FAIL .FURTHER T/S REQ. SEE LP 39227-19/2   PERFORMED CHECK OF THE CIRCUIT BETWEEN THE #3 SLAT OUTBD PROX SENSOR AND THE PSEU CONNECTOR D2166A PINS E10, F10. MH READING GOOD. REMOVED AND REPLACED PSEU IAW AMM 32-09-04, OPS CHKS OK. NO EICAS MSGS S278 PROX SWITCH INDICATE ACCORDINGLY. ALSO REF. WDM 27-88-11.LP 39227-19/2. A/C RETURNED TO SERVICE
